# SDR REXA2019081431204

- Difficulty date: July 30, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5241 · Galley Doors
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SEAL STRIKER OF GALLEY SERVICE DOOR EXTERNAL SURROUND STRUCTURE.  SEAL STRIKER WAS REPLACED PER CRJ 900 SRM 51-42-06-001-001-A01.
